# SDR SWIA200718711

- Difficulty date: September 5, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 30,437 hours, 43,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5415 - EMERGENCY LIGHTS ON FLOOR LIGHTING STRIP ARE INOP.  REPAIRED BROKEN WIRE ON FLOOR LIGHTING STRIP.  OPS CHECKS GOOD.
